Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 9, No. 1

pp. 1—182 (January 2015)                 Contents


'NTV' metric based entropies of interval-valued intuitionistic fuzzy sets and their applications in decision making

Tanuj Kumar, Rakesh Kumar Bajaj

Pages  1-21

Download(s) [PDF]    


Some new soft sets and decompositions of some soft continuities

Ahu Acikgoz, Nihal arabacioglu Tas

Pages  23-35

Download(s) [PDF]    


Zadeh extension principle: A note 

Pawan Kumar Tiwari, Arun K. Srivastava

Pages  37-41

Download(s) [PDF]    


Semigroups charaterized by the properties of -fuzzy ideals 

Saleem Abdullah, Muhammad Aslam, Bijan Davvaz

Pages  43-63

Download(s) [PDF]    


On starplus nealy compact pseudo regular open fuzzy topology

A. Deb Ray, Pankaj Chettri

Pages  65-76

Download(s) [PDF]    


On some algebraic structures of fuzzy multisets

T. K. Shinoj, Anagha Baby, Sunil Jacob John

Pages  77-90

Download(s) [PDF]    


On soft linear spaces and soft normed linear spaces

Sujoy Das, Pinaki Majumdar, S. K. Samanta

Pages  91-109

Download(s) [PDF]    


Rough interval-valued intuitionistic fuzzy sets

Anjan Mukherjee, Mithun Datta

Pages  111-123

Download(s) [PDF]    


Prime bi-ideals and strongly prime fuzzy bi-ideals in near rings

Shahida Bashir, Ansa Kanwal

Pages  125-140

Download(s) [PDF]    


Intuitionistic fuzzy exterior spaces via rings

R. Narmada Devi, E. Roja, M. K. Uma

Pages  141-159

Download(s) [PDF]    


Semiopen and semiclosed sets in fuzzy soft topological spaces

J. Mahanta

Pages  161-167

Download(s) [PDF]    


Neutrosophic soft relations and some properties

Irfan Deli, Said Broumi

Pages  169-182

Download(s) [PDF]